Publication
Title
Conservation laws for some nonlinear evolution equations which describe pseudo-spherical surfaces
Author
Abstract
The relation between pseudo-spherical surfaces and the inverse scattering method is exemplified for several evolution equations. Conservation laws for the latter ones are obtained using a geometrical property of these pseudo-spherical surfaces. (C) 2003 Elsevier B.V. All rights reserved.
Language
English
Source (journal)
Journal of geometry and physics. - Bologna
Publication
Bologna : 2004
ISSN
0393-0440
Volume/pages
51:3(2004), p. 332-352
ISI
000222070200002
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
External links
Web of Science
Record
Identification
Creation 03.01.2013
Last edited 20.11.2017